MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C.* FEMORAL RASP; HIP INSTRUMENTS : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS INC US P.F.C.* FEMORAL RASP; HIP INSTRUMENTS : CUTTING INSTRUMENTS
Model Number 85-3927
Medical Device Problem Codes Failure to Cut (2587); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cutting edge is dull.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device was received for examination.Therefore, the reported event could not be confirmed.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible, because the required lot code was not provided.Added b1: (is product problem).

Common Device Name
HIP INSTRUMENTS : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14791765
Report Number1818910-2022-11631
Device Sequence Number5813037
Product Code HTR
UDI-Device Identifier10603295207757
UDI-Public10603295207757
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-3927
Device Catalogue Number853927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown